Among males aged between 15 and 35 years, testicular cancer is the most commonly diagnosed cancer. Testicular germ cell tumours are generally considered curable and respond dramatically to adjuvant treatment. Cisplatin-based chemotherapy regimens are used ubiquitously, inevitably leading to iatrogenic morbidity. Herein, we represent a case of a patient diagnosed with a non-seminomatous germ cell tumour, who underwent adjuvant cisplatin-based chemotherapy treatment and subsequently developed an acute ischemic stroke. In cancer patients, a malignancy-induced hypercoagulability state can cause thromboembolic events. Nonetheless, anti-cancer therapy may dramatically increase the risk of thromboembolic events, by analogue mechanisms, such as the release of pro-coagulant mediators, direct endothelial injury or stimulation of tissue factor production by host cells. Among various chemotherapy agents correlated with thromboembolism, cisplatin is expected to carry a higher risk for thromboembolic complications. Acute cerebrovascular events secondary to anti-neoplastic agents require an interdisciplinary approach, including referral to more experienced centres when needed.